# SDR UALA2010111604246

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 37,185 hours, 8,188 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8087261
- Part serial: 202
- Condition: Faulty
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HEATH MONITORING HAS DOWNLINKED AN ENG EEC C1 L MSG ASSOC WITH 75-50391 MAINT MSG.  C/B PULLED FROM REPLACEMENT OF 2.5 BLEED ACT.  REPLACED NR 1 ENG 2.5 BLEED ACTUATOR. ACCOMPLISHED TEMPORARY RIG OF 2.5 PER MM.  RESET PULLED CB'S PER MM.
